MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; C-SECTION PACK

MEDLINE INDUSTRIES INC.; C-SECTION PACK
Catalog Number DYNJ0718669C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was an arch during an unknown procedure and it caused a small fire.The fire was put out right away with no patient impact and no property damage.Numerous attempts have been made to attempt to contact the facility to obtain additional information related to the incident; however no additional details were available.There was no injury reported.There was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.No additional information is available.A sample has not been returned for evaluation however, due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that there was an arch during a case and it caused a small fire.The fire was put out right away with no patient impact and no property damage.

Common Device Name
C-SECTION PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7137663
Report Number1423395-2017-00030
Device Sequence Number1133145
Product Code OHM
UDI-Device Identifier10889942208852
UDI-Public10889942208852
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ0718669C
Device Lot Number17UB5522
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/21/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;